# SDR ASAA2025011355648

- Difficulty date: January 13, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5685U11
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CABIN BETWEEN STA 907 AND STA 927 FLOOR SUPPORT STRUCTURE UPPER SURFACE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION AREAS IAW B737-800 SRM 51-10-02. PART FOUND TO BE OUT OF LIMITS 100% MAT LOSS. REMOVED AND REPLACED NEW FLOOR SUPPORT STRUCTURE IAW B737-800 SRM 51-40-02 AND BAC DWG# 147A5680 REV:-.
